# SDR 97UAL900159

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397M
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE MESSAGE AND LIGHT DURING CLIMB. RESET FLAP/SLAT ELECTRONIC UNIT (FSEU) BUT FAILURE OCCURRED AGAIN WHEN FLAPS MOVED.  AIRCRAFT RETURNED TO FIELD.  LEADING EDGE SLAT ROTARY ACTUATOR FAILED CAUSING THE EICAS MESSAGE.  REPLACED ROTARY ACTUATOR AND RETURNED AIRCRAFT TO SERVICE.
